# SDR HNAA0700194

- Difficulty date: September 7, 2007
- Submitted: October 5, 2007
- Operation: Air carrier
- Aircraft: N839EX
- Make and model: Dhav DHC8102
- Aircraft serial: 226
- Aircraft time: 41,046 hours, 46,046 cycles
- System (JASC): 5413 · Nacelle/Pylon, Longeron/Stringer
- Part: Stringer
- Part number: 85410734101
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH STRINGERS CRACKED IN LEFT NACELLE UNDER HEAT SHIELD FOR EXHAUST.  BOTH STRINGERS CUT AND REPAIRED IAW RD8-54-310, INSTALLED WITH SOLID RIVETS AND HI-LOKS IAW SRM 51-40-00.
